# SDR JGVR20201124001

- Difficulty date: November 24, 2020
- Submitted: November 24, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N307QS
- Make and model: Cessna 680A
- Aircraft serial: 6800130
- Aircraft time: 12,079 hours, 8,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENDED CORRODED AREA AT FS 548.5 RIB WEB LOCATED AT BONDING STRAP ATTACHMENT, PERFORMED NDT AND REPORTED RESULTS FOR REPAIR DISPOSITION.  CLEANED, TREATED, PRIMED AND APPLIED CIC TO REPAIR AREA, IAW TEXTRON REPAIR MEMO.
